# SDR AALA20030636

- Difficulty date: June 4, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTNANCE, EMERGENCY EXIT LIGHTS 3-19 AND EXIT DOOR INOPERATIVE.  REPLACED TWO EMERGENCY EXIT LIGHT BATTERIES.  SYTSEM GORND CHECKED NORMAL OPERATION.  (M)
